# SDR 97ZZZX4217

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4S
- Make and model: Beech B300
- Aircraft serial: FL107
- Engine: Pwa PT6A60
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 10138002521
- Condition: Broken
- Location: Nr 1 Eng Bleed
- Component: Parker
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED ON POST-FLIGHT INSPECTION, NR 1 ENGINE BLEED AIR FLOW CONTROL VALVE HAS A BROKEN CONTROL LINKAGE ARM.  APPEARS LIKE BALL SOCKET WORN OUT.  REPLACED BLEED AIR CONTROL VALVE ASSEMBLY WITH NEW UNIT OBTAINED FROM BEECH.
